| Model Number |
SMMA11R |
| Medical Device Problem Codes |
Positioning Failure (1158); Difficult to Insert (1316); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to bd for evaluation.Photos were returned for review.The company is still investigating the issue at this time.The device is labeled for single use.(b)(4).
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model smma11r breast tissue marker allegedly experienced failure to insert / remove, failure to deploy, and device detachment.This information was received from one source.This malfunction did involve a patient with no reported patient injury.The patient was male and the age and weight were not reported.
Event or Problem Description
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation, as well as, a photo of the reported event.The investigation is confirmed for failure to deploy, difficult to remove, and detachment of device component, but is inconclusive for difficulty to insert.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H10: g4, h6(2907- detachment of device or device component).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.